# SDR DALA2024020101444

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D. CRACK OF 0.500 IN ON UPPER RADIUS OF THE FRAME TAB OVERWING FRAME AT STA Y=674.000 LH (REF. CARD 5310-01436-04B). SUMMARY OF NRC 00253: FRAME TAB OVERWING FRAME AT STA Y=674.000 LH WAS REPLACED CARD 5310-01436-03A. ASSOCIATED AA 5310-01436 ADDED FOR AC 9562. (LP #0180676)
